Getbig Bodybuilding, Figure and Fitness Forums
July 22, 2014, 04:39:46 AM *
Welcome, Guest. Please login or register.

Login with username, password and session length
 
   Home   Help Calendar Login Register  
Pages: [1]   Go Down
  Print  
Author Topic: bloating on Prami  (Read 456 times)
notsureifsrs
Getbig IV
****
Posts: 1126



View Profile
« on: October 22, 2013, 09:56:43 PM »

2nd day on 0.125 (half pill) of legit pharm grade Prami (straight from the pharmecy) with such low dose i still got most of the sides mentioned + upset stomach and bloat.
Does anyone have any experience with that?
Report to moderator   Logged
notsureifsrs
Getbig IV
****
Posts: 1126



View Profile
« Reply #1 on: October 23, 2013, 12:11:00 AM »

should go away after a week.
Will i bloat every time i up the dose or i only need to get used to the drug itself?

Thanks!
Report to moderator   Logged
notsureifsrs
Getbig IV
****
Posts: 1126



View Profile
« Reply #2 on: October 23, 2013, 03:43:20 AM »

Well after reading more about progestin it seems to balance estrogen so i guess imdealing with high estrogen now i already took 0.5mg adex twice this week so i might just drop the prami until i  get any high prolactin sides, or should i wait till it balance itself?

Btw im only using it for the mental sides of tren because i don't have any other sides besides that
Report to moderator   Logged
whitewidow
Moderator
Getbig V
*****
Gender: Male
Posts: 8067

Getbig!


View Profile
« Reply #3 on: October 23, 2013, 05:05:34 AM »

I don't know why you would bloat on prami,but everybody is diffrent. just take the first week easy on the prami and see if it gets better once your body gets used to the prami.Don;t ever use more then .25mg. have you ever tried running aromasin? are you on a heavy androgen cycle? currently running Tren? well it's good you got legit Prami but you might want to use some aromasin as well. I think I prefer cabaser when running heavy androgens like tren. I am sur[rised you get kind of uncomfortable even with that low of a dose of prami. stay om a small amount and taper up but don't go above .25mg.
Report to moderator   Logged

J
notsureifsrs
Getbig IV
****
Posts: 1126



View Profile
« Reply #4 on: October 23, 2013, 05:12:11 AM »

I don;t know why you would bloat on prami,but everybody is diffrent. just take the first week easy on the parmi and see if it gets better once your body gets used to the prami.
I wonder the same but it supposed to lower progestin and as result it will raise estrogen so like i wrote it might an estrogen bloat either way i don't like it...
Report to moderator   Logged
whitewidow
Moderator
Getbig V
*****
Gender: Male
Posts: 8067

Getbig!


View Profile
« Reply #5 on: October 23, 2013, 05:25:52 AM »

I wonder the same but it supposed to lower progestin and as result it will raise estrogen so like i wrote it might an estrogen bloat either way i don't like it...

to many sides with prami use cabaser and maybe aromsin are you running tren or harsh androgens what are you on?
Report to moderator   Logged

J
notsureifsrs
Getbig IV
****
Posts: 1126



View Profile
« Reply #6 on: October 23, 2013, 06:04:26 AM »

to many sides with prami use cabaser and maybe aromsin are you running tren or harsh androgens what are you on?
can't get Caber or aromsin... on the other hand my adex and prami both from the pharmecy.
and yes i just started tren im not going high and i will keep it for just few weeks
Report to moderator   Logged
Pages: [1]   Go Up
  Print  
 
Jump to:  

Theme created by Egad Community. Powered by MySQL Powered by PHP Powered by SMF 1.1.16 | SMF © 2011, Simple Machines Valid XHTML 1.0! Valid CSS!